# SDR C2XA10IA009

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 10,689 hours, 5,759 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2865, ON DESCENT, THE CREW REPORTED A LAV SMOKE INDICATION.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, VERIFIED ALL WIRING, AND REMOVED AND REPLACED THE LAV SMOKE DETECTOR PANEL.  OPERATIONAL TESTS WERE PERFORMED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
